MAUDE Adverse Event Report: MUNICH HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

MUNICH HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the heater cooler 3t system was not cooling properly and seemed to be stuck.The event occurred during priming.There was no patient impact.
 
Additional Manufacturer Narrative
H11.Livanova deutschland manufactures the heater cooler 3t system.The event occurred in the united states.Livanova field service engineer was dispatched on site, inspected the device and confirmed that the unit does not start cooling unless either the patient circuit or the cardioplegia circuit is actively circulating.Also, the cooling time resulted higher than device manufacturing specifications.As part of the troubleshooting activities, the ribbon cable connecting the cpu to the distribution board and the power supply were replaced, without solving the problem.According to manufacturer technical service support, the refrigerant shall be recharged.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
HEATER COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MUNICH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24883098
Report Number9611109-2026-90148
Device Sequence Number10330900
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)200909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date07/14/2026
Date Device Manufactured09/09/2020
Usage of Device A
Patient Sequence Number1
Patient SexUnknown